# SDR MASA2010032100227

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 18,491 hours, 12,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Position
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RTF AFT CARGO DOOR OFF THE TRACK, A/C WILL NOT PRESSURIZE.  RE-INSTALLED DOOR ON TRACK AND PRESSURIZED CABIN OPS CHECKED.
